# SDR DALA2022072205067

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 87,556 hours, 40,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 DURING SVC, FOUND L1 SLIDE WIRE HARNESS DAMAGED. CORRECTIVE ACTION: R/R L1 SLIDE ASSY. (7835430)
